# SDR SWAA2020083111505

- Difficulty date: August 7, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 47,510 hours, 28,192 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 714
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NO.4 HAS CORROSION (MARKED) AT STA. 714. / REMOVED CORROSION AREA ON # 4 SEAT TRACK PER SRM 51-10-02.FOUND TO BE WITHIN LIMITS PER SM 53-00-52-1A-1.(MATERIAL LOSS 0.008) TREATED THE AREA PER SRM 51-20-01.APPLIED ALUMINIZED EPOXY PRIMER TO THE AREA REFER TO SOPM 20-41-04.
